Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 199, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jul 24, 2011, 7:12 PM CDT for 6 counties in Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2011, 7:12 PM CDT (00:12 UTC)
- Expired
- Jul 24, 2011, 8:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, KS, Marshall County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 76 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 7:20 PM CDT | TSTM WND GST 60 | St. George, KS | PEA SIZE HAIL ALSO REPORTED AT 730 PM CDT. |
| Jul 24, 7:30 PM CDT | TSTM WND GST 60 | Westmoreland, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 6:53 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2665 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1367 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
918
WUUS53 KTOP 250012
SVRTOP
KSC027-117-149-161-197-201-250100-
/O.NEW.KTOP.SV.W.0199.110725T0012Z-110725T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
712 PM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
NORTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
SOUTHERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
SOUTHWESTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
WESTERN POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 800 PM CDT
* AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF CLAY CENTER TO
6 MILES SOUTHEAST OF MANHATTAN...MOVING NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEONARDVILLE...
MANHATTAN...
LINN...
TUTTLE CREEK LAKE...
WESTMORELAND...
WAMEGO...
ST. GEORGE...
RANDOLPH...
OLSBURG...
MCFARLAND...
LOUISVILLE...
GREENLEAF...
BELVUE...
BARNES...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 317 AND 331.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF
YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3978 9731 3975 9683 3916 9604 3892 9648
3907 9650 3907 9661 3949 9731 3956 9736
3980 9737
TIME...MOT...LOC 0012Z 246DEG 8KT 3949 9706 3912 9652
WIND...HAIL 60MPH 1.00IN
$$
ANGLE1 follow-up statement
279
WWUS53 KTOP 250051
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
751 PM CDT SUN JUL 24 2011
KSC027-117-197-201-250101-
/O.CAN.KTOP.SV.W.0199.000000T0000Z-110725T0100Z/
MARSHALL-CLAY-WASHINGTON-WABAUNSEE-
751 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WABAUNSEE...
SOUTHERN WASHINGTON...NORTHERN CLAY AND SOUTHWESTERN MARSHALL
COUNTIES HAS BEEN CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3956 9659 3919 9609 3920 9611 3919 9612
3919 9616 3921 9618 3920 9622 3921 9623
3920 9625 3920 9635 3924 9645 3943 9681
3957 9696
TIME...MOT...LOC 0051Z 246DEG 8KT 3953 9696 3916 9642
$$
KSC149-161-250100-
/O.CON.KTOP.SV.W.0199.000000T0000Z-110725T0100Z/
RILEY-POTTAWATOMIE-
751 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WESTERN POTTAWATOMIE AND NORTHWESTERN RILEY COUNTIES...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF CLAY
CENTER TO 7 MILES SOUTHWEST OF WAMEGO...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTMORELAND...WAMEGO...RANDOLPH...OLSBURG...LOUISVILLE AND BELVUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3956 9659 3919 9609 3920 9611 3919 9612
3919 9616 3921 9618 3920 9622 3921 9623
3920 9625 3920 9635 3924 9645 3943 9681
3957 9696
TIME...MOT...LOC 0051Z 246DEG 8KT 3953 9696 3916 9642
WIND...HAIL 60MPH 1.00IN
$$
ANGLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:06 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 24, 6:06 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 606 PM CDT SUN JUL 24 2011 ...UPDATE TO AVIATION... .DISCUSSION... AN OUTFLOW BOUNDARY THAT PASSED SOUTHWARD ACROSS THE EASTERN COUNTIES OF THE CWA WAS BEGINNING TO WASH OUT ACROSS SOUTHEAST KS. A COLD FRONT WAS SLOWLY MOVING SOUTHWARD INTO THE NORTHERN COUNTIES OF THE CWA. ISOLATED TO SCATTERED THUNDERSTORMS WILL PROBABLY DEVELOP LATER THIS AFTERNOON THROUGH THE EVENING HOURS ALONG THE SURFACE COLD FRONT ACROSS NORTH CENTRAL KS. THE THUNDERSTORMS MAY DEVELOP FARTHER SOUTHEAST ALONG THE OLD OUTFLOW BOUNDARY. SBCAPES RANGED FROM 1,000 TO 4,000 J/KG FROM SOUTH TO NORTH ACROSS THE CWA EARLY THIS AFTERNOON. VERTICAL WIND SHEAR WAS RATHER WEAK...SO THERE IS ONLY A CHANCE FOR PULSE THUNDERSTORMS WITH THE PRIMARY HAZARD BEING STRONG GUSTY WINDS. I CANNOT RULE OUT SOME ISOLATED WIND GUSTS OF 50 TO 60 MPH WITH THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING. TEMPERATURES EARLY THIS AFTERNOON WERE ONLY IN THE UPPER 80S ACROSS PORTIONS OF EAST CENTRAL AND NORTHEAST KS...THOUGH MHK WAS ALREADY 101 DEGREES AT 100 PM. TONIGHT...THUNDERSTORMS THAT DEVELOP THIS AFTERNOON WILL CONTINUE INTO THE EVENING HOURS...THE BEST CHANCES MAY BE ALONG AND SOUTH OF I-70. A FEW ISOLATED STORMS MAY CONTINUE AFTER MIDNIGHT NORTH OF THE BOUNDARY WITH SOME WEAK ISENTROPIC LIFT. THE EXCESSIVE HEAT WARNING WILL BE ALLOWED TO EXPIRE AFTER 700 PM CDT FOR AREAS NORTH OF AN MINNEAPOLIS...TO ABILENE...TO OSAGE CITY...TO OTTAWA LINE. MONDAY...THERE MAY BE A FEW ELEVATED SHOWERS OR THUNDERSTORMS SOUTH OF I-70 DURING THE MORNING HOURS...BUT THESE SHOULD DIMINISH AFTER 15Z MON. THE WEAK FRONT WILL MOVE SOUTH OF THE CWA BY MONDAY MORNING. TEMPERATURES WILL BE COOLER BUT DEWPOINTS NORTH OF THE BOUNDARY WILL BE HIGHER WITH LOWER 70 DEWPOINTS ACROSS MUCH OF THE CWA. AFTERNOON HIGHS WILL RANGE FROM THE LOWER 90S ALONG THE NE BORDER WITH UPPER 90S ACROSS THE SOUTHERN COUNTIES. HEAT INDICES WILL BE IN THE 99 TO 103 DEGREE RANGE ACROSS MUCH OF THE CWA...THE SOUTHERN COUNTIES MAY SEE 103 TO 106 HEAT INDEX READINGS. THEREFORE...THE EXCESSIVE HEAT WARNING HAS BEEN EXPANDED THROUGH 700 PM WEDNESDAY FOR OTTAWA...MORRIS...LYON...OSAGE...FRANKLIN...COFFEY AND ANDERSON COUNTIES. GARGAN SHOULD SEE A DRIER FORECAST MONDAY NIGHT INTO WEDNESDAY AS UPPER LEVEL RIDGING AMPLIFIES AGAIN ACROSS THE CENTRAL PLAINS. THIS SHOULD KEEP MOST OF THE SIGNIFICANT CONVECTION TO THE NORTH OF THE COUNTY WARNING AREA (CWA) THROUGH THIS TIMEFRAME...RISING INTO THE 98 TO 104 RANGE ACROSS THE SOUTHERN AND SOUTHWEST COUNTIES OF THE CWA. WITH DEWPOINTS GENERALLY IN THE UPPER 60S TO LOWER 70S...THIS PRODUCES HEAT INDICES MAINLY IN THE 103-107 DEGREE RANGE BOTH AFTERNOON'S. THEREFORE AS MENTIONED EARLIER...THE EXCESSIVE HEAT WAS EXTENDED THROUGH WEDNESDAY FOR THE SOUTHERN CWA. THE NORTHERN CWA WILL ALSO BE ON THE RISE WITH TEMPERATURES INTO THE 95 TO 100 DEGREE RANGE...BUT DO NOT EXPECT WIDESPREAD HEAT INDICES TO EXCEED 103 DEGREES THIS AREA UNTIL POSSIBLY WEDNESDAY...SO THIS AREA MAY NEED HEAT HEADLINES BY MID WEEK AS WELL. BY WEDNESDAY NIGHT A SERIES OF SHORTWAVE TROUGHS SHOULD BEGIN TO FLATTEN THE UPPER RIDGE ONCE AGAIN ALLOWING FOR A FRONT TO MOVE INTO THE CWA ALONG WITH SLIGHTLY COOLER AIR AND INCREASING CHANCES FOR THUNDERSTORMS...ESPECIALLY THURSDAY NIGHT INTO FRIDAY. THUNDERSTORM CHANCES WILL DIMINISH BY SUNDAY AS MODELS ARE IN AGREEMENT THAT THE UPPER LEVEL RIDGE WILL AMPLIFY ONCE AGAIN ACROSS THE CENTRAL PLAINS. TEMPERATURES BY SUNDAY WILL THEN BEGIN TO EDGE BACK INTO THE UPPER 90S IN PORTIONS OF THE CWA. 63 && .AVIATION... VFR CONDITIONS ARE EXPECTED AT TAF SITES OVER THE NEXT 24 HOURS. MAIN CONCERN WILL BE AT MHK WITH A HIGHER PROBABILITY OF THUNDERSTORMS NEAR TERMINAL. WITH ISOLATED NATURE...WILL CARRY VICINITY WORDING...BUT WOULD EXPECT SOME CUMULONIMBUS CLOUDS IN CLOSE VICINITY. OTHERWISE...THUNDERSTORM CHANCES WILL DECREASE OVERNIGHT WITH EASTERLY WINDS RETURNING TOMORROW. BLAIR && .TOP WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM CDT WEDNESDAY FOR KSZ034-035- 037-054>056-058-059. EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ008- 009-020>024-026-036-038>040. &&
Hazardous weather outlook, Jul 24, 7:12 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 712 PM CDT SUN JUL 24 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-260015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 712 PM CDT SUN JUL 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF THE OUTLOOK AREA THIS EVENING. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO QUARTER SIZE AND DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE EXCESSIVE HEAT WARNING HAS BEEN EXTENDED THROUGH WEDNESDAY AFTERNOON FOR AREAS GENERALLY ALONG AND SOUTH OF HIGHWAY 56 WHERE AFTERNOON HEAT INDICES OF 103 TO 107 WILL BE COMMON. HEAT INDICES OF 103 TO 107 DEGREES WILL ALSO BE POSSIBLE WEDNESDAY AND THURSDAY ACROSS THE REMAINDER OF THE AREA. SLIGHTLY COOLER TEMPERATURES ARE EXPECTED ACROSS THE ENTIRE AREA BY FRIDAY INTO SATURDAY ALONG WITH INCREASING CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS EVENING OVER PORTIONS OF THE OUTLOOK AREA. BLAIR
In the hours before
Special weather statement, Jul 24, 5:29 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
529 PM CDT SUN JUL 24 2011
KSZ021-035-242315-
CLAY-DICKINSON-
529 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY AND NORTH
CENTRAL DICKINSON COUNTIES...
THROUGH 615 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 15 MPH
ACROSS PORTIONS OF SOUTHEASTERN CLAY AND NORTH CENTRAL DICKINSON
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. THE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF CLAY COUNTY. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS
282 AND 289 COULD ALSO BE AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3915 9730 3916 9698 3903 9696 3898 9697
3895 9724
TIME...MOT...LOC 2230Z 211DEG 14KT 3909 9717Special weather statement, Jul 24, 5:41 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
541 PM CDT SUN JUL 24 2011
KSZ036-037-242330-
GEARY-MORRIS-
541 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRIS AND SOUTHERN
GEARY COUNTIES...
THROUGH 630 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE EAST
AT 5 MPH ACROSS PORTIONS OF NORTHERN MORRIS AND SOUTHERN GEARY
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS
CLUSTER OF STORMS IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...
HEAVY RAIN AND PEA SIZE HAIL. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE LATIMER...WHITE CITY...PARKERVILLE AND DWIGHT.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3865 9693 3880 9692 3881 9692 3882 9689
3887 9689 3887 9692 3894 9692 3895 9650
3883 9650 3882 9649 3882 9639 3874 9639
3873 9635 3867 9635
TIME...MOT...LOC 2240Z 270DEG 3KT 3879 9679Local storm report, Jul 24, 5:53 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
553 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 8 SE ALTA VISTA 38.78N 96.38W
07/24/2011 WABAUNSEE KS LAW ENFORCEMENT
BRICK CHIMNEY ON HOUSE BLOWN OVER BY STRONG WIND
&&
BLAIRSpecial weather statement, Jul 24, 6:06 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
606 PM CDT SUN JUL 24 2011
KSZ054-242345-
LYON-
606 PM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LYON COUNTY...
THROUGH 645 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE
SOUTHEAST AT 5 MPH ACROSS PORTIONS OF NORTHERN LYON COUNTY. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS
CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH...HEAVY RAIN
AND HAIL UP TO SIZE OF DIMES. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE BUSHONG...ALLEN AND ADMIRE. MOTORISTS ALONG THE KANSAS
TURNPIKE BETWEEN MILE MARKERS 141 AND 154 COULD ALSO BE AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3873 9635 3874 9620 3874 9595 3873 9594
3858 9595 3858 9605 3858 9635
TIME...MOT...LOC 2306Z 332DEG 4KT 3869 9622Special weather statement, Jul 24, 6:11 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 611 PM CDT SUN JUL 24 2011 KSZ021-242345- CLAY- 611 PM CDT SUN JUL 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY COUNTY... THROUGH 645 PM CDT...A STRONG THUNDERSTORMS WILL MOVE NORTH AT 15 MPH ACROSS PORTIONS OF EASTERN CLAY COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED WEST OF WAKEFIELD AND ANOTHER STRONG THUNDERSTORM NEAR CLAY CENTER. THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH AND HAIL NEAR THE SIZE OF PENNIES. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE CLAY CENTER...GREEN AND WAKEFIELD. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3956 9696 3913 9696 3914 9722 3956 9720 TIME...MOT...LOC 2309Z 191DEG 20KT 3924 9709 ANGLE
Local storm report, Jul 24, 6:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
653 PM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 11 N EMPORIA 38.57N 96.17W
07/24/2011 E1.00 INCH LYON KS TRAINED SPOTTER
&&
JBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:02 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 58 min |
| Jul 24, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 46 min |
| Jul 24, 7:59 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie | 46 min |
| Jul 24, 8:27 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 48 min |
| Jul 24, 9:16 PM CDT | Areal Flood Advisory | TOP | Marshall, Washington | 3 hr |
| Jul 25, 5:34 PM CDT | Special Weather Statement | TOP | Anderson | 11 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.